Sign In

Remember Me
        

Submit a review

How-to Guides and Articles

Forum

  

C4 Extreme

  By: Cellucor


aldozazueta
(+1)
Trust: 0%

is normal to feel itchy hands after taking c4 extreme????

September 1, 2012

Wrestler152
(+253)
Trust: 100%
Posted September 1, 2012

Yes, its the beta alanine completely normal.
swazz
(+209)
Trust: 100%
Posted September 2, 2012

Yep, I get the tingles in my ears really bad. Normal 100%
Meuth
(+4,047)
Trust: 100%
Posted September 2, 2012

Yes and it is a good thing!
Hack
(-2)
Trust: 5%
Posted September 2, 2012

I love the itchy feeling it means it time to let the beast out in the gym.
kroberts9
(+778)
Trust: 10%
Posted September 2, 2012

bro i get th tingles in my arms, and face also i get a little warmer. these are all normal signs of the beta-alanine working. now go hit the weights and use it to your advantage!!
Copyright © 2014 SupplementReviews.com. All rights reserved.